- May 30, 2012 at 8:48 pm #83538
lonelygirlMemberTopics: 10Replies: 14
Since I am allergic to nutritional yeast I thought I’d ask if anyone out there has had a bad reaction to Kefir. I have heard that Kefir contains the same yeasts and might cause an allergic response. I really hope this is not the case because I know Kefir helps with candida.May 31, 2012 at 6:16 am #83568
Able900SpectatorTopics: 92Replies: 4812
lonelygirl wrote: Since I am allergic to nutritional yeast I thought I’d ask if anyone out there has had a bad reaction to Kefir. I have heard that Kefir contains the same yeasts and might cause an allergic response. I really hope this is not the case because I know Kefir helps with candida.
If by the term, “nutritional yeast” you’re referring to Brewer’s yeast, then no, kefir and Brewer’s yeast are not the same and do not contain the same bacteria. You may receive a reaction from kefir, but it’s usually because of intestinal disturbances caused by the beneficial bacteria combined with Candida albicans, or it’s just die-off symptoms which kefir can definitely cause. If you decide to try it, you should start with a very small amount such as only a few sips.
AbleApril 13, 2013 at 2:11 am #102750
hdispainParticipantTopics: 2Replies: 16
I know this is an older post, but I wanted to respond in case others are searching for this topic in the future. I had an allergic reaction to kefir, but I also suffer from a terrible leaky gut. I drank homemade, organic milk kefir regularly for a week, 1 cup per day. After about day 5, I started getting dizzy when I drank it. So I took a few days off. When I started back again, a few hours later I had a rash all over my face and my back was covered in tiny red dots. I’m going to try the store bought kind to see if I can tolerate that. Store bought is less beneficial, but I’m sure it’s better than nothing.April 13, 2013 at 12:16 pm #102765
MMemberTopics: 72Replies: 253
Could be die-off. I felt extremely dizzy and nauseous after drinking kefir once.
You must be logged in to reply to this topic.